# SDR SWAA2022031083731

- Difficulty date: July 5, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,256 hours, 40,475 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR PANEL SUPPORT SPLICE AT AFT CARGO BAY BS767+6 LBL20 - RBL19 WL156. / RECIEVED NEW REPLACEMENT SUPPORT SPLICE TO REPLACE CORRODED SPLICE AT ACB BS 767+6 LBL20-RBL19 IAW SRM 51-10-02-0G-0; SUPPORT SPLICE TO BE INSTALLED ON CUSTOMER CARD # JPANEL-141-CLOSE BETWEEN FLOOR PANEL 140BF & 140CF
